# SDR 96ZZZM703

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Splice
- Condition: Corrosion
- Location: Bs 908
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A LEVEL I CORRODED PRODUCTION STRINGER SPLICE 6 INCHES AT THE FUSELAGE SKIN LOCATED AT STATION 908 AND STRINGER 20R.  REPLACED AND REPAIR STRINGER PRODUCTION SPLICE AS PER BOEING SRM 51-00-00.  (M)
